Immune checkpoint inhibitors (ICIs) have led to major therapeutic advances in the management of malignancy. Despite promising outcomes for some cancers, ICIs are linked to unique side-effects known as immune-related adverse events (IrAEs). These may affect a wide array of organ systems. In particular, ICI-induced hepatitis is diagnostically challenging given its variable natural history and clinical manifestations. The onset of ICI-induced hepatitis often occurs between 6 and 14 weeks after treatment initiation and rarely exhibits delayed presentations or manifests after treatment cessation. We present a case of very delayed-onset ICI-induced hepatitis, stressing the importance of long-term surveillance for immune-indued hepatitis in patients initiated on ICIs even long after treatment cessation.
Having over 250 Research scholars worldwide and more than 400 articles online with open access.